RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2018, Volume 20, Number 3, Pages 48–56 (Mi vmj664)  

The commutant of the Pommiez operator in a space of entire functions of exponential type and polynomial growth on the real line

O. A. Ivanovaa, S. N. Melikhovab

a Southern Federal University, 8a Mil'chakova st., Rostov-on-Don 344090, Russia
b Southern Mathematical Institute VSC RAS, 22 Marcus st., Vladikavkaz 362027, Russia

Abstract: In the space of entire functions of exponential type representing a strong dual to a Frechet space of infinitely differentiable functions on a real interval containing the origin, linear continuous operators commuting with the Pommiez operator are investigated. They are given by a continuous linear functional on this space of entire functions and hence, up to the adjoint of the Fourier–Laplace transform, by an infinite differentiable function on the initial interval. A complete characterization of linear continuous functionals defining isomorphisms by virtue of the indicated correspondence is given. It is proved that isomorphisms are determined by functions that do not vanish at the origin (and only by them). An essential role in proving the corresponding criterion is played by a method exploiting the theory of compact operators in Banach spaces. The class of those functions infinitely differentiable on the considered interval that define the operators from the mentioned commutant close to isomorphisms is distinguished. Such operators have finite-dimensional kernels. For an interval other than a straight real line, we also define the class of operators from the commutant of the Pommiez operator that are not surjective. The adjoint of a continuous linear operator that commutes with Pommiez operators is realized in the space of infinitely differentiable functions as an operator obtained by fixing one factor in the Duhamel product. The essential difference of the situation under consideration from the previously studied one is the absence of cyclic vectors of the Pommiez operator in the considered space of entire functions.

Key words: Pommiez operator, entire function of exponential type, space of infinitely differentiable functions, commutant, isomorphism.

DOI: https://doi.org/10.23671/VNC.2018.3.17988

Full text: PDF file (272 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 46E10, 30D15, 47L10, 26E10
Received: 24.04.2018

Citation: O. A. Ivanova, S. N. Melikhov, “The commutant of the Pommiez operator in a space of entire functions of exponential type and polynomial growth on the real line”, Vladikavkaz. Mat. Zh., 20:3 (2018), 48–56

Citation in format AMSBIB
\Bibitem{IvaMel18}
\by O.~A.~Ivanova, S.~N.~Melikhov
\paper The commutant of the Pommiez operator in a space of entire functions of exponential type and polynomial growth on the real line
\jour Vladikavkaz. Mat. Zh.
\yr 2018
\vol 20
\issue 3
\pages 48--56
\mathnet{http://mi.mathnet.ru/vmj664}
\crossref{https://doi.org/10.23671/VNC.2018.3.17988}


Linking options:
  • http://mi.mathnet.ru/eng/vmj664
  • http://mi.mathnet.ru/eng/vmj/v20/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:59
    Full text:29
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020